# SDR 95FDEA01417

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Lightning Strike
- Location: Bs 360-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 24 LIGHTNING STRIKES ON SKIN, BS 360 TO 480 STR 23 TO 26R.  REMOVED DAMAGE AND REPAIRED PER FEDEX SRM 53-30-3.
